Open Journal of Applied Sciences

Volume 2, Issue 4 (December 2012)

ISSN Print: 2165-3917   ISSN Online: 2165-3925

Google-based Impact Factor: 0.85  Citations  h5-index & Ranking

Finite dimensional factor algebras of F2[X1, …, Xn] and their fixed point subalgebras

HTML  Download Download as PDF (Size: 135KB)  PP. 212-214  
DOI: 10.4236/ojapps.2012.24B048    3,042 Downloads   3,962 Views   Citations
Author(s)

ABSTRACT

Fixed point subalgebras of finite dimensional factor algebras of algebras of polynomials in n indeterminates over the finite field F2 (with respect to all F2-algebra automorphisms) are fully described.

Cite this paper

Kureš, M. (2012) Finite dimensional factor algebras of F2[X1, …, Xn] and their fixed point subalgebras. Open Journal of Applied Sciences, 2, 212-214. doi: 10.4236/ojapps.2012.24B048.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.